# SDR R61A2019041920396

- Difficulty date: April 12, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17085669001
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED FLOOR BOARD SUPPORT ANGLE FRM 80 STRG 26R-27R. INSTALLED NEW FLOOR BOARD SUPPORT ANGLE FRM 80 @ STRG 27R-28R, REF SRM 51-40-08.  A/C REMAINS IN CHECK.
